MAXIMAL MULTIPLICITY OF THE LINE AT INFINITY FOR QUARTIC DIFFERENTIAL SYSTEMS
pdf (Русский)

Keywords

quartic differential system
invariant straight line
algebraic multiplicity

How to Cite

VACARAȘ, O. (2018). MAXIMAL MULTIPLICITY OF THE LINE AT INFINITY FOR QUARTIC DIFFERENTIAL SYSTEMS. Acta Et Commentationes Exact and Natural Sciences, 6(2), 70-77. https://doi.org/10.36120/2587-3644.v6i2.70-77

Abstract

In this work we show that in the class of quartic differential systems the maximal algebraic
multiplicity of the line at infinity is 10.

https://doi.org/10.36120/2587-3644.v6i2.70-77
pdf (Русский)
Creative Commons License

This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.